# SDR MAC100603

- Difficulty date: October 16, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N725FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10658
- Aircraft time: 19,719 hours, 25,293 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: V63A01000001
- Part serial: 0205
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLT, THE CREW SMELLED A FAINT ELECTRICAL BURNING SMELL AND NOTICED AT THE SAME TIME THAT THE MFD HAD GONE BLANK.
